Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

is anyone taking pristiq?

Hello I have went to see a doctor because I.am depress so he gave me Pristiq and it makes me nausea and tiredness. is anyone esle taking medication?

Answer Question
 
ms.keisha17

Asked by ms.keisha17 at 1:52 PM on Nov. 7, 2010 in Health

Level 6 (145 Credits)
Answers (3)
  • I took it for about a week before the side effects were just way too much for me. I would lay down and feel my heart/brain race. It made me jittery and shaky. I just quit taking it. It was a good thing too because I became pregnant soon after starting it.
    jenellemarie

    Answer by jenellemarie at 2:23 PM on Nov. 7, 2010

  • I take Lexapro......a lot of meds have side effects.....sometimes if you are patient they go away in a week or 2.....look on the website for your pill and see what the side effects are...also ask your doctor......
    Anna92464

    Answer by Anna92464 at 2:57 PM on Nov. 7, 2010

  • No Good Luck though
    sstepph

    Answer by sstepph at 6:09 PM on Nov. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Thyroid removal

Next question overall (Pets)
dog flea alergies

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN